# SDR CHQA201100051

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 24,455 hours, 19,527 cycles
- Engine: Allsn AE3007A
- Engine time: 21,570 hours, 18,918 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 226
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 19,589 hours, 12,877 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AFTER TAKEOFF WERE UNABLE TO CONTROL THE CABIN ALTITUDE IN MANUAL MODE WHILE THE AUTO MODE WAS ON DEFERRAL.  IT WAS REPORTED THAT THE CABIN ALTITUDE WAS CLIMBING AT APPROXIMATELY THE SAME RATE AS THE AIRCRAFT AT ALL SETTINGS.  THE AIRCRAFT RETURNED TO KORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE DIGITAL PRESSURE CONTROLLER TO CLEAR THE DEFERRAL ON THE AUTOMATIC SYSTEM, AND THE MANUAL PRESSURIZATION MODE OPERATED NORMALLY WHEN TESTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE WITH NO FURTHER DEFECTS NOTED.
